Ascoril D Plus SUGAR FREE Syrup 100ml

US$18.00US$25.00 (-28%)

In stock

Compare

Description

What is ASCORIL D PLUS?
ASCORIL D PLUS contains Chlorpheniramine, Dextromethorphan and Phenylephrine
Therapeutic Uses
Warning & Precautions
Interactions
Directions & For Use
Side Effects
More Information
What ASCORIL D PLUS is used for?
It helps to relive coughs and upper respiratory symptoms, including nasal congestion, associated with allergy or the common cold
PRODUCT DETAILS
Net Qty
1 N
Item Weight
120 g
Ingredient
DEXTROMETHORPHAN 10MG+PHENYLEPHRINE 5MG+CHLORPHENIRAMINE 2MG
Hsn Code
30049099
Show more

Reviews (0)

Only logged in customers who have purchased this product may leave a review.

Reviews

There are no reviews yet.

Price Based Country test mode enabled for testing United States (US). You should do tests on private browsing mode. Browse in private with Firefox, Chrome and Safari

Ascoril D Plus SUGAR FREE Syrup 100ml

US$18.00US$25.00 (-28%)

Add to Cart

Cart

No products in the cart.